# SDR DXTA2023010377520

- Difficulty date: December 30, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N300QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500379
- Aircraft time: 5,560 hours, 4,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS00
- Part serial: 001912M
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: CABIN EMERGENCY LIGHTS BEGAN FLASHING DURING CRUISE.  REMOVED AND REPLACED SERVICEABLE FWD AND AFT EMERGENCY BATTERY SUPPLIED BY CUSTOMER. PERFORMED OPS CHECK NORMAL, NO DEFECTS NOTED AT THIS TIME. IAW PHENOM 300 AMM 33-52-01, 33-52-00.  ORIG SUBMISSION DATE:  1/3/2023
